# SDR USAA2013021900001

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,566 hours, 8,799 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - EMERGENCY EXIT DOOR 3R FAILED OPERATIONAL CHECK OF THE INTERLOCK MECHANISM.  INSPECTED EMERGENCY EXIT DOOR 3R & FOUND LOWERING SHAFT STICKING DUE TO EXCESSIVE CIC.  DISASSEMBLED CLEANED LUBRICATED & REASSEMBLED IAW A330 AMM 52-22-21.  PERFORMED OPERATIONAL CHECK OF THE INTERLOCK MECHANISM.  OPS CHECK GOOD.
